# SDR 96ZZZX4611

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 71001291
- Condition: Cracked
- Location: Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT ACTUATOR CRACKED INSIDE TRUNNION.  SUBMITTER RECOMMENDS MANUFACTURING PROCESS TO SMOOTH OUT SHARP EDGES OF PORT.
